The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.


  • Vanaverbeke, J. (2014). Procamacolaimus papillosus Warwick, 1973. In: Deprez, T. et al. (2005). NeMys. World list of free-living nematodes. Accessed through: World Register of Marine Species at
  • Warwick, R. M. (1973): Freeliving marine nematodes from the Indian Ocean Bull. Br. Mus. Nat. Hist. (Zool.) 25 (3):85-117


EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!